# SDR 99ZZZX4068

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 25D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50030964
- Condition: Misoverhauled
- Location: Mlg
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART INSTALLED ON AIRCRAFT, BUT WHEN THROUGH-BOLTS WERE TORQUED, BRAKE ASSY (ROTORS) WOULD NOT MOVE FREELY.  FOUND DISTANCE BETWEEN BACKPLATE AND PRESSURE PLATE TO BE UNEVEN AROUND THE CIRCUMFERENCE WITH THE ASSY INSTALLED AND TORQUED.  BOTTOM OF ASSY HAD GREATER DISTANCE THAN TOP.  UNKNOWN EXACTLY WHAT CAUSED SUSPECTED DEFECT.  RETURNED FRESHLY OVERHAULED BRAKE ASSY TO SUPPLIER.  INSTALLED DIFFERENT OVERHAULED ASSY.
